Chaos and Shadowing in General Systems

Download PDF


DOI: 10.46793/KgJMat2203.383N


In this paper we describe some basic notions of topological dynamical systems for maps of type f : X × X X named general systems. This is proved that every uniformly expansive general system has the shadowing property and every uniformly contractive general system has the (asymptotic) average shadowing and shadowing properties. In the rest, Devaney chaos for general systems is considered. Also, we show that topological transitivity and density of periodic points of a general systems imply topological ergodicity. We also obtain some results on the topological mixing and sensitivity for general systems.


Chaos, general system, shadowing, transitive.


[1]   T. Arai and N. Chinen, P-chaos implies distributional chaos and chaos in the sense of devaney with positive topological entropy, Topology Appl. 154 (2007), 1254–1262.

[2]   M. Blank, Deterministic properties of stochastically perturbed dynamical systems, Teor. Veroyatn. Primen. 33 (1988), 659–671.

[3]   B. Carvalho and D. Kwietniak, On homeomorphisms with the two-sided limit shadowing property, J. Math. Anal. Appl. 420 (2014), 801–813.

[4]   A. Fakhari and F. Ghane, On shadowing: ordinary and ergodic, J. Math. Anal. Appl. 364 (2010), 151–155.

[5]   M. Fatehi Nia, Iterated function systems with the average shadowing property, Topology Proc. 48 (2016), 261–275.

[6]   M. Fatehi Nia, Parameterized ifs with the asymptotic average shadowing property, Qual. Theory Dyn. Syst. 15 (2016), 367–381.

[7]   M. Fatehi Nia, Adding machine maps and minimal sets for iterated function systems, J. Dyn. Syst. Geom. Theor. 15 (2017), 71–83.

[8]   V. Glavan and V. Gutu, Shadowing in parameterized ifs, Fixed Point Theory 7 (2006), 263–274.

[9]   R. Gu, The asymptotic average shadowing property and transitivity, Nonlinear Anal. 67 (2007), 1680–1689.

[10]   R. Gu, The average-shadowing property and topological ergodicity, J. Comput. Appl. Math. 206 (2007), 796–800.

[11]   R. Gu, On ergodicity of systems with the asymptotic average-shadowing property, J. Dyn. Syst. Geom. Theor. 55 (2008), 1137–1141.

[12]   P. Koscielniak and M. Mazur, Chaos and the shadowing property, J. Dyn. Syst. Geom. Theor. 154 (2007), 2553–2557.

[13]   A. Mihail, Recurrent iterated function systems, Rev. Roumaine Math. Pures. Appl. 53 (2008), 43–53.

[14]   K. Sakai, Various shadowing properties for positively expansive maps, Topology Appl. 131 (1993), 15–31.

[15]   J. Sanz-Serna, Shadows, chaos, and saddles, Appl. Numer. Math. 13 (1993), 181–190.

[16]   H.  Zhu, Y.  Shi and H.  Shao, Devaney chaos in non-autonomous discrete systems, Internat. J. Bifur. Chaos Appl. Sci. Engrg. 26(11) (2016), Paper ID 16501901.